# SDR GTIA2024101238433

- Difficulty date: October 10, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 28,808 hours, 12,833 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5358516220000
- Condition: Dented
- Location: Zone 200
- Part time: 28,809 hours, 12,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EMPINAGE SKIN BETWEEN FRAMES 78-80 STRINGER 3L -4L RAF-01 CREATED AND SDR -ACCOMPLISHED EMPINAGE SKIN REPAIR FR 78-80 STR 3L - 4L IAW SRM 53-51-11-300-002 CAT A REPAIR NO REINSPECTION REQUIRED REF HAECO S.O. 122204 OPS 34424
